# SDR AU990451

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 1143800285
- Condition: Malfunctioned
- Location: Cabin Cooling
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AFT EVAPORATOR BLOWER ROTOR BINDING CAUSING THE HI/LOW SPEED RESISTORS TO BURN OUT.
